# SDR DALA2017082206328

- Difficulty date: August 21, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 42,130 hours, 29,619 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FORMER AT STA 237 L-17L HAS DENT DAMAGE. REPAIRED FRAME FORMER AT STA 237 BETWEEN LONGERON 17LT TO 16LT IAW SRM 53-00-06 REPAIR 2, 53-20-06 REPAIR 2, AND DRAWING 9911523 REV E. THIS IS A PERMANENT REPAIR WITH NO SPECIAL FOLLOW UP INSPECTIONS.
